# SDR DALA2016110308189

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER ON FRAME CHANNEL STA STA Y= 1271 BTW LONG 23 LT TO 26 LT ALSO BTW LONG 29 RT TO 28 LT.  REPAIR WAS REPLACED PER SRM 53-03D FIG2A.
